# SDR SWIA200616672

- Difficulty date: April 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 3,454 hours, 2,280 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 844
- Condition: Failed
- Location: Spoilers
- Part time: 2,002 hours, 1,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SPLR/STAB FAULT" MESSAGES.  INSTALLED SERVICEABLE NR 2 SSCU IAW MM 27-61-05.  OPERATIONAL CHECKS GOOD, P/N:C13045BA04  S/N ON: 865 S/N OFF:  844.
